Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 16, NWS Tulsa, OK

April 20, 2023Pushmataha County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 20, 2023, 1:56 PM CDT for Pushmataha County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2023, 1:56 PM CDT (18:56 UTC)
Expired
Apr 20, 2023, 2:45 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 104 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 1:35 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2023-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2023-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2159 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
3.0
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted.

576 
WFUS54 KTSA 201856
TORTSA
OKC127-201945-
/O.NEW.KTSA.TO.W.0016.230420T1856Z-230420T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
156 PM CDT Thu Apr 20 2023

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northeastern Pushmataha County in southeastern Oklahoma...

* Until 245 PM CDT.
    
* At 156 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 3 miles southeast of Tuskahoma, moving east at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Albion...                         Kiamichi...
  Tuskahoma...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3453 9528 3463 9530 3468 9495 3468 9494
      3451 9494 3450 9503
TIME...MOT...LOC 1856Z 266DEG 23KT 3459 9524 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
4 follow-up statements
944 
WWUS54 KTSA 201904
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
204 PM CDT Thu Apr 20 2023

OKC127-201945-
/O.CON.KTSA.TO.W.0016.000000T0000Z-230420T1945Z/
Pushmataha OK-
204 PM CDT Thu Apr 20 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN PUSHMATAHA COUNTY...
    
At 204 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles south of Kiamichi, moving east at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Albion...                         Kiamichi...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3453 9527 3464 9523 3468 9495 3468 9494
      3451 9494 3450 9503
TIME...MOT...LOC 1904Z 267DEG 25KT 3459 9518 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$
986 
WWUS54 KTSA 201916
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
216 PM CDT Thu Apr 20 2023

OKC127-201945-
/O.CON.KTSA.TO.W.0016.000000T0000Z-230420T1945Z/
Pushmataha OK-
216 PM CDT Thu Apr 20 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN PUSHMATAHA COUNTY...
    
At 216 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southeast of Kiamichi, moving east at 25 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Pushmataha County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3452 9521 3465 9515 3468 9495 3468 9494
      3451 9494 3450 9503
TIME...MOT...LOC 1916Z 273DEG 21KT 3457 9511 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$
874 
WWUS54 KTSA 201926
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
226 PM CDT Thu Apr 20 2023

OKC127-201945-
/O.CON.KTSA.TO.W.0016.000000T0000Z-230420T1945Z/
Pushmataha OK-
226 PM CDT Thu Apr 20 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN PUSHMATAHA COUNTY...
    
At 226 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Albion, moving east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Pushmataha County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3452 9517 3466 9506 3468 9495 3468 9494
      3451 9494 3450 9503
TIME...MOT...LOC 1926Z 271DEG 17KT 3457 9506 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
117 
WWUS54 KTSA 201944
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
244 PM CDT Thu Apr 20 2023

OKC127-201954-
/O.EXP.KTSA.TO.W.0016.000000T0000Z-230420T1945Z/
Pushmataha OK-
244 PM CDT Thu Apr 20 2023

...THE TORNADO WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY WILL EXPIRE
AT 245 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Oklahoma.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

LAT...LON 3452 9517 3466 9506 3468 9495 3468 9494
      3451 9494 3450 9503
TIME...MOT...LOC 1944Z 266DEG 23KT 3458 9493 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 20, 1:18 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 20, 1:18 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
118 PM CDT Thu Apr 20 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon )
Issued at 120 PM CDT Thu Apr 20 2023

The main forecast concern today will be for severe weather across
southeast OK and northwest AR as an advancing cold front provides
lift in an unstable and moderately sheared environment. Moisture
values in the lower atmosphere are near the 95th percentile for
this time of year according to the EPS climatology ahead of the
cold front. The SPC recently issued an MD indicating that a Severe
Thunderstorm Watch is likely within the next few hours for these
same areas. CAMs are in good agreement with this, showing that
thunderstorm coverage will ramp up the next few hours, with severe
weather possible through the late afternoon. The main hazard will
likely be large hail, but instances of damaging wind and an
isolated tornado are also possible. In terms of storm potential,
it does not look as intense as what was seen yesterday across
central OK.

A few scattered storms could continue into the late evening in far
southeast OK and west-central AR, but the intensity should
diminish by that point. Areas behind the front, including
northeast OK will remain mostly sunny and breezy as somewhat
cooler but also much drier air moves in.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 120 PM CDT Thu Apr 20 2023

Most of the overnight hours tonight should be quiet with breezy westerly
surface winds behind the front. Low temperatures will be much
cooler than last night, ranging from the low 40s in northeast OK
to the low 50s in southeast OK and west-central AR. A few
lingering rain showers could redevelop in the far southeast
overnight but any impacts would be minimal.

Breezy northwesterly winds will strengthen over the area Friday as
cooler and dry air continues to spill into the area. High
temperatures will still be fairly mild Friday, in the 70s for most
areas with just a few high clouds. Temperatures will cool off
significantly for Saturday morning, with mid to upper 30s
possible near the KS and MO borders. Even in southeast OK mid 40s
for lows are expected. Cool weather continues with highs in the
60s Saturday, and even lower low temperatures for Sunday morning.
The current forecast has low temperatures near freezing near the
KS and MO borders, with low to mid 40s for the rest of the CWA.
EPS EFI values highs and lows are fairly low at around -0.7 for
this period. EPS climatology for this period shows the 850 mb
temps will be near the 10th percentile for this time of year.

Heading into early next week the large upper level low responsible
for the cold air surge will remain parked across the upper
midwest. This will keep cool northwest flow in place aloft for
several days. Although low level moisture will not be impressive,
rain chances will begin to increase Sunday as upper level
diffluence increases. This should result in rain chances mainly
across southeast OK.

Next, for Monday through midweek, an approach upper level wave
will reinvigorate the low level jet, amplifying the transport of
warm and moist air into the area. Good isentropic ascent and upper
level diffluence will act on the increasing moisture and
instability to generate showers and thunderstorms over the area
each day through Wednesday or Thursday. Of course, there is
considerable uncertainty with respect to the exact placement of
each of these features, which will ultimately dictate where the
heaviest precipitation and best convective chances set up, but it
is sufficient to say that it will represent a dramatic change from
the weather pattern of late.

&&

.AVIATION...
(18Z TAFS)
Issued at 1212 PM CDT Thu Apr 20 2023

Scattered thunderstorms will likely impact NW AR terminals in the
18-22Z range before shifting east with the cold front by late
afternoon. IFR conditions will be likely in the stronger storms.
Otherwise, clearing of lower cloud deck will continue behind front
slowly from northwest to southeast with VFR conditions expected
by early to mid evening across NW AR. High clouds will persist
in areas overnight with light winds into Friday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  46  71  42 /  10   0  10   0
FSM   76  52  71  45 /  90  40  20   0
MLC   74  49  71  42 /  50  20  10   0
BVO   74  42  70  36 /   0   0   0   0
FYV   72  45  68  38 /  80  20  10   0
BYV   74  46  67  38 /  90  30  20   0
MKO   74  47  70  43 /  30  10  10   0
MIO   73  43  68  38 /  30   0  10   0
F10   74  47  70  43 /  50  10  10   0
HHW   75  53  71  45 /  90  60  30   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....06
AVIATION...12
Hazardous weather outlook, Apr 20, 12:37 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1237 PM CDT Thu Apr 20 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1237 PM CDT Thu Apr 20 2023

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Northeast Oklahoma, west of Highway 75.
	ONSET...Ongoing.

DISCUSSION...

A cold front will continue moving through the region today, with
scattered strong to severe storms likely along the front across
southeast Oklahoma and northwest Arkansas. The stronger storms will
be capable of producing large hail and damaging winds, including a
tornado or two. The severe weather threat will end by late afternoon
or early evening as the front sweeps southeast of the region.

Gusty northerly winds and a much drier air-mass will at least lead
to a limited fire weather threat this afternoon across northeast
Oklahoma, mainly west of Highway 75 where min RH values will drop
into the 20-30 percent range.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Very High Fire Weather Potential.
MONDAY...Thunderstorm Potential.
TUESDAY AND WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Cooler weather will follow the front tomorrow and through much of
the rest of the forecast period. The lighter winds and cooler
temps should help limit the fire weather threat a little, though
much drier air behind the front tomorrow will cause afternoon RH
values to drop into the 20-30 percent range west of Highway 75 in
northeast Oklahoma. Rain chances return on Sunday for southeast
Oklahoma and for the rest of the forecast area much of the
beginning of next week. Heavy rain/flooding could become a
concern as multiple rounds of showers and storms appear possible.
Severe weather chances appear to be limited at this time.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 20, 12:39 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1239 PM CDT Thu Apr 20 2023

OKZ049-073-075-201815-
Pittsburg OK-Latimer OK-Pushmataha OK-
1239 PM CDT Thu Apr 20 2023

...A strong thunderstorm will impact portions of northwestern
Pushmataha, southwestern Latimer and southeastern Pittsburg Counties
through 115 PM CDT...

At 1239 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northeast of Daisy, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

This storm will remain over mainly rural areas of northwestern
Pushmataha, southwestern Latimer and southeastern Pittsburg Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3445 9578 3451 9578 3451 9567 3459 9567
      3459 9578 3467 9578 3482 9544 3456 9542
TIME...MOT...LOC 1739Z 242DEG 26KT 3459 9568

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 20, 1:09 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
109 PM CDT Thu Apr 20 2023

OKZ049-075-201845-
Latimer OK-Pushmataha OK-
109 PM CDT Thu Apr 20 2023

...Strong thunderstorms will impact portions of northwestern
Pushmataha and southwestern Latimer Counties through 145 PM CDT...

At 108 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 9 miles northwest of Clayton to 2 miles north of
Dunbar. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Clayton...                        Dunbar...
Stanley...                        Yanush...
Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3460 9556 3460 9551 3471 9551 3481 9519
      3448 9535 3443 9564
TIME...MOT...LOC 1808Z 242DEG 30KT 3468 9547 3449 9557

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 20, 1:31 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
131 PM CDT Thu Apr 20 2023

ARZ001-002-201900-
Carroll AR-Benton AR-
131 PM CDT Thu Apr 20 2023

...A strong thunderstorm will impact portions of northeastern Benton
and northwestern Carroll Counties through 200 PM CDT...

At 131 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Pea Ridge, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Rogers...                         Bentonville...
Bella Vista...                    Eureka Springs...
Pea Ridge...                      Garfield...
Gateway...                        Beaver...
Avoca...                          Hill Top...
Walnut Hill...                    Monte Ne...
Oak Hill...                       Busch...

This includes Interstate 49 between mile markers 87 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3627 9410 3642 9423 3650 9411 3650 9362
TIME...MOT...LOC 1831Z 234DEG 36KT 3640 9409

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 20, 1:43 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
143 PM CDT Thu Apr 20 2023

ARZ001-002-010-011-201915-
Carroll AR-Madison AR-Benton AR-Washington AR-
143 PM CDT Thu Apr 20 2023

...A strong thunderstorm will impact portions of east central Benton,
northwestern Madison, west central Carroll and northeastern
Washington Counties through 215 PM CDT...

At 142 PM CDT, Doppler radar indicated a strong thunderstorm over
Fayetteville, moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fayetteville...                   Springdale...
Farmington...                     Elkins...
West Fork...                      Greenland...
Hindsville...                     Withrow Springs State Park...
War Eagle...                      Drake Field Airport...
Forum...                          Hobbs State Park...
Clifty...                         Johnson...
Goshen...                         Tuttle...
Mayfield...                       Best...
Lookout...                        Sonora...

This includes Interstate 49 between mile markers 57 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Arkansas.

&&

LAT...LON 3594 9416 3608 9428 3639 9384 3617 9365
TIME...MOT...LOC 1842Z 234DEG 36KT 3606 9415

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:54 PM CDTSevere Thunderstorm WarningTSAOsage39 min
Apr 19, 8:31 PM CDTSpecial Weather StatementTSAOsage14 min
Apr 19, 8:36 PM CDTSpecial Weather StatementTSAPawnee24 min
Apr 19, 9:00 PM CDTSpecial Weather StatementTSAPawnee45 min
Apr 19, 10:27 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee63 min
Apr 19, 10:40 PM CDTSpecial Weather StatementTSAOsage35 min
Apr 19, 10:53 PM CDTSpecial Weather StatementTSACraig37 min
Apr 19, 11:00 PM CDTHigh Wind WarningTSACraig, Nowata, Ottawa, Washington44 min
Apr 19, 11:00 PM CDTWind AdvisoryTSACraig, Nowata, Ottawa, Washington8 hr
Apr 19, 11:18 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOkfuskee, Okmulgee42 min
Apr 19, 11:51 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOkfuskee, Okmulgee39 min
Apr 20, 12:20 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee26 min
Apr 20, 12:24 AM CDTSpecial Weather StatementTSARogers36 min
Apr 20, 12:37 AM CDTSpecial Weather StatementTSATulsa23 min
Apr 20, 12:44 AM CDTSpecial Weather StatementTSAWagoner31 min
Apr 20, 1:09 AM CDTSpecial Weather StatementTSAMayes, Wagoner36 min
Apr 20, 6:39 AM CDTSpecial Weather StatementTSACreek51 min
Apr 20, 7:34 AM CDTSpecial Weather StatementTSACreek26 min
Apr 20, 12:39 PM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 20, 1:09 PM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 20, 1:26 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha49 min
Apr 20, 2:12 PM CDTSpecial Weather StatementTSAChoctaw33 min
Apr 20, 2:19 PM CDTSpecial Weather StatementTSASequoyah26 min
Apr 20, 2:25 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah50 min
Apr 20, 2:44 PM CDTSpecial Weather StatementTSAPushmataha46 min
Apr 20, 2:47 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha32 min
Apr 20, 3:26 PM CDTSpecial Weather StatementTSALeFlore49 min
Apr 20, 3:43 PM CDTSpecial Weather StatementTSASequoyah47 min
Apr 20, 5:16 PM CDTSpecial Weather StatementTSAChoctaw29 min
Apr 20, 5:40 PM CDTSpecial Weather StatementTSAPushmataha35 min

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.